Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having continuous hiccups after taking food. Which med can i take to cure it?

Actually my father is having continuous hiccups espescially after taken food which is uncontrolled by taking pacitane,serenace,gelusil and mucaine gel those are prescribed by cardiologist ,He is a known case ofrecently diagnosed Heart failure with LVEF-30%, Hernia not yet poerated,For better control of hiccuphs tab.ganaton will be helpful or have to take tab.raglan 10mg tds
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cardiologist 's  Response
cause of hiccups after taking food are-
Rapid eating and too much food ,
Carbonated beverages, alcohol, dry food, and spicy foods,
Gastroesophageal reflux , esophageal web ,
Temperature changes during the course of a meal may cause hiccups( example -Moving to an air-conditioned restaurant after spending time in the sun, for example, may result in hiccups)
Emotional stress commonly disrupts digestion, as it can cause muscle tenseness. Whenever the body experiences muscle tension that affects the diaphragm, hiccups will likely occur.

please discuss with physician ( discuss and investigate your father) about above causes

Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor